# SDR SIMA20140602003

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 35,119 hours, 31,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CEILLING EMER EXIT SIGN INOP.  RECONNECT CONNECTOR & PERFORM OPT CHECK GOOD IAW EMB 145 AMM 33-50-00.
